# SDR DALA13029250947

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER HOLE ON LONGERON 4L BS 375 AT PAX CABIN. LONGERON DAMAGE WAS CUT OUT, NEW LONGERON SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-02, FIG 18 AND SRM 51-10-3 PAR 14, 21.
